MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH CONNECTING SCREW F/GUIDE WIRE AIMING DEVICE F/TFN

OBERDORF SYNTHES PRODUKTIONS GMBH CONNECTING SCREW F/GUIDE WIRE AIMING DEVICE F/TFN
Catalog Number 03.010.415
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.We can confirm on the received photos, that the wrong connection screw 03.010.415 was used to fix the two instruments aiming arm aiming arm 03.037.013 and insertion handle 03.037.011.The connecting screw 03.010.415 is intended to fix the instrument 03.010.412 aiming device for guide wire.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable without a lot number the device history records review could not be completed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that during a training session it was noticed that the aiming arm handle cannot be connected to the aiming arm with the connection screw because the provided connection screw is a wrong screw.It is a possible mismatch while assembling the training set.There was no patient involvement reported.This report is for one (1) connecting screw f/guide wire aiming device f/tfn.This is report 3 of 3 for complaint (b)(4).

Brand Name
CONNECTING SCREW F/GUIDE WIRE AIMING DEVICE F/TFN
Common Device Name
GUIDE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10617229
Report Number8030965-2020-07640
Device Sequence Number2439667
Product Code FZX
UDI-Device Identifier07611819350922
UDI-Public(01)07611819350922
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.415
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/09/2020
Initial Report FDA Received Date10/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1